AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Foliations in Cauchy-Riemann Geometry
Elisabetta Barletta and Sorin Dragomir, Universitá degli Studi della Basilicata, Potenza, Italy, and Krishan L. Duggal, University of Windsor, Ontario, Canada

Mathematical Surveys and Monographs
2007; 256 pp; hardcover
Volume: 140
ISBN-10: 0-8218-4304-4
ISBN-13: 978-0-8218-4304-8
List Price: US$81
Member Price: US$64.80
Order Code: SURV/140
[Add Item]

Request Permissions

The authors study the relationship between foliation theory and differential geometry and analysis on Cauchy-Riemann (CR) manifolds. The main objects of study are transversally and tangentially CR foliations, Levi foliations of CR manifolds, solutions of the Yang-Mills equations, tangentially Monge-Ampére foliations, the transverse Beltrami equations, and CR orbifolds. The novelty of the authors' approach consists in the overall use of the methods of foliation theory and choice of specific applications. Examples of such applications are Rea's holomorphic extension of Levi foliations, Stanton's holomorphic degeneracy, Boas and Straube's approximately commuting vector fields method for the study of global regularity of Neumann operators and Bergman projections in multi-dimensional complex analysis in several complex variables, as well as various applications to differential geometry. Many open problems proposed in the monograph may attract the mathematical community and lead to further applications of foliation theory in complex analysis and geometry of Cauchy-Riemann manifolds.


Graduate students and research mathematicians interested in foliation theory with applications to differential geometry and complex analysis.

Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia